Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Stomach pain, burning after bowel movement, yellow pellets in stool. Earlier done colonoscopy. Reason?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
I recently had a lot of stomach pain, thought it was associated with high level of naproxen I've taken this week, and maybe toradol injection for migraines. After passing a stool the burning mostly subsided but I saw these yellow almost capsule shaped pellets in my stool. They are firm and have white powdery stuff inside. I thought it may have been the gralise I stared recently that went in digested? Also I have had a colonoscopy a few years back and it came back clean....
Posted Mon, 12 Aug 2013 in Digestion and Bowels
Answered by Dr. Ajit Naniksingh Kukreja 1 hour later

Thanks for writing in
The information you have provided is suggestive of drug induced gastritis

The amount of medicines you are taking need to be taken care off
Also manage your stress level with meditation etc as this will increase the problems

You need to add a PPI to your daily medicines

Also the pellets in stool with powder, can not be anything other than a medicine which has passed off as it is

Reassure yourself
Hope this clears your doubts
Do write back in case of concern
Above answer was peer-reviewed by
Follow-up: Stomach pain, burning after bowel movement, yellow pellets in stool. Earlier done colonoscopy. Reason? 7 minutes later
Thank you for your reply. I do feel better knowing it was a medicine, the worry i have is that it wasn't digested (the gralise) So my nervous system isnt getting Thr medicine.

I will ask my osteopathic doctor on Wednesday who is helping me with headaches (also Botox injections and physical therapy). I do exercise daily and am surprisingly in overall good health other than the migraines and heavy menstrual cycles. The migraine treatment with heavy NSAIDS seems to have been successful but unfortunately my stomach cannot tolerate so he suggested stating prilosec (I'm guessing thats what you mean by adding a ppi)

I also do cognitive behavioeal therapy for my generalized anxiety due to chronic pain and genetic factors.

Thanks again, for your answer.

Answered by Dr. Ajit Naniksingh Kukreja 4 hours later

Its good you are aware of your health

It makes treating patients easier

For migraine try a muscle relaxant and take it as soon as you have the feel that the pain will take control, do not allow the pain to establish

Yes prilosec is a PPI , take it twice a day for two weeks followed by maintenance of once a day

Hope this helps
Wishing you a healthy life ahead
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor